Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 12 (2007), paper no. 34, 350-364.
Gaussian Approximations of Multiple Integrals
Fix $k\geq 1$, and let $I(l), l \geq 1$, be a sequence of $k$-dimensional vectors of multiple Wiener-Itô integrals with respect to a general Gaussian process. We establish necessary and sufficient conditions to have that, as $l \to\infty$, the law of $I(l)$ is asymptotically close (for example, in the sense of Prokhorov's distance) to the law of a $k$-dimensional Gaussian vector having the same covariance matrix as $I(l)$. The main feature of our results is that they require minimal assumptions (basically, boundedness of variances) on the asymptotic behaviour of the variances and covariances of the elements of $I(l)$. In particular, we will not assume that the covariance matrix of $I(l)$ is convergent. This generalizes the results proved in Nualart and Peccati (2005), Peccati and Tudor (2005) and Nualart and Ortiz-Latorre (2007). As shown in Marinucci and Peccati (2007b), the criteria established in this paper are crucial in the study of the high-frequency behaviour of stationary fields defined on homogeneous spaces.
Electron. Commun. Probab., Volume 12 (2007), paper no. 34, 350-364.
Accepted: 13 October 2007
First available in Project Euclid: 6 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Peccati, Giovanni. Gaussian Approximations of Multiple Integrals. Electron. Commun. Probab. 12 (2007), paper no. 34, 350--364. doi:10.1214/ECP.v12-1322. https://projecteuclid.org/euclid.ecp/1465224977